Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

62 People found this comment helpful

I have been under my doctor's care for anemia for over a year. I have been taking supplemental iron. While it has helped somewhat, I still felt tired much of the time and became short of breath on exertion. I read recently that some patients with anemia are deficient in B vitamins. I dediced to try taking a vitamin B complex supplement, figuring it might be worth a try. The results have been a...

Most voted negative review

6 People found this comment helpful

My doctor told me to take vitamin B complex when she diagnosed me with carpal tunnel. I have now tried taking it two separate times, but have gotten severe diarrhea both times. I have IBS, a nervous stomach and a generally bad gut already, so it doesn't take much to set it off. No more B complex for me though.

Shared reviews and ratings

zzzzzzzzzzzz | 45-54 | Male | On medication for less than 1 month | Patient
9/7/2016
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I took my first dose last night and slept better than I have in forever. I took a second dose this morning and feel like I drank rocket fuel! I don't have the jitters or anxiety either. Just clean energy!

Report this postFill 3Created with Sketch.
Isabella | 35-44 | On medication for 5 to less than 10 years | Patient
8/13/2016
Condition: Increased amount of Homocysteine in the Blood
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I started using a B complex vitamin because I had extreme anxiety and fatigue. After a few weeks my anxiety and other symptoms completely subsided. I strongly recommend this to anyone suffering from the same symptoms as I was. Designs for Health has an awesome high quality one that I've taken for years. https://www.professionalsupplementcenter.com/B-Supreme-by-Designs-for-Health.htm

Report this postFill 3Created with Sketch.
GARY2222h | 35-44 | On medication for less than 1 month | Patient
7/23/2016
Condition: Lack in Vitamins
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I had been taking these B compound tablets for 2 weeks. I had noticed a tingling sensation in the back of my head and was also getting it in one side of my face. I stopped taking these pills and this went away. One week later I took another tablet and this sensation came back just so I would know these tablets were the cause. These obviously effect people in different ways so people with these symptoms do not have to worry. They may simply be too strong for me but these side effects where not listed within the box and should have been but I did find them listed online. These did not suit me

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
5/17/2016
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Started taking B-Complex because I was very fatigued and agitated all the time. Been taking it for a couple weeks now and I have noticed a huge difference. More energy, my nerves are settled and improved mood.

Report this postFill 3Created with Sketch.
NeedsEnergy | 45-54 | Female | On medication for less than 1 month | Patient
4/30/2015
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I remembered a dr. telling me to try it for energy a while back. I take Nuvigil but was still lacking energy. B seems to help so far or hasn't hurt. Don't know if its coincident but my BP seems to have gone down quite a bit - to normal range. I'm going to keep taking it and see if things stabilize more with energy. So far I have no complaint about it & as with any new medication I tend to journal to see if there is any changes good or bad since the introduction of new medication, so far so good, I'll report back.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More